Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 35, Issue 2, June 2020  pp. 159–175.

Spectral properties of Cayley graphs of split metacyclic groups

Authors:  Kashyap Rajeevsarathy, Siddhartha Sarkar, Sivaramakrishnan Lakshmivarahan and Pawan Kumar Aurora
Author institution:Department of Mathematics, Indian Institute of Science Education and Research Bhopal, Bhopal Bypass Road, Bhauri, Bhopal 462 066, Madhya Pradesh, India

Summary:  Let Γ (G, S) denote the Cayley graph of a group G with respect to a set S ⊂ G. In this paper, we analyze the spectral properties of the Cayley graphs T m,n,k = Γ (ℤm ⋉ k ℤn, {(±1, 0), (0,±1)}), where m, n ≥ 3 and km ≡ 1 (mod n). We show that the adjacency matrix of T m,n,k , upto relabeling, is a block-circulant matrix, and obtain an explicit description of these blocks. By applying some known bounds on the eigenvalues of Hermitian matrices, we show that T m,n,k is not Ramanujan, when either m > 8, or n ≥ 400. Finally, we list the collection of all pairs in {(m, n) : 3 ≤ m ≤ 8 and 3 ≤ n < 400} for which there exist at least one k > 1 such that T m,n,k is Ramanujan.

Contents   Full-Text PDF